# SDR SWI2024F00164

- Difficulty date: December 19, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME 863 EXFOLIATED BTWN STRG26R-STRG26L   (C-CHECK RO 2/18/2024)   INSTALLED NEW FRAME P/N SH670-37065-3 AT FS 863.00 BETWEEN STGR 20L TO STGR 20R REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-37060 REV -G. LEAK CHECKED GOOD. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
